# SDR FDEA201806201545

- Difficulty date: June 20, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 71,588 hours, 17,121 cycles
- System (JASC): 2612 · Fire Detection
- Part: Bracket
- Part number: 1453M55G01
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, F, B

## Discrepancy

AFTER PASSING 11,000 FT, RECEIVED A LEVEL 3, NR 1 ENGINE  FIRE WARNING.  FOLLOWED QRH, AND SHUTDOWN THE NR 1 ENGINE.  UNEVENTFUL LANDING.  REMOVED AND REPLACED BRACKET AND HP COOLING RECOUP Y DUCT IAW EM 72-00-00, PERFORMED A HIGH POWER RUN IAW JRH AND LEAK CHECKED NORMAL. ACFT OK FOR SERVICE.
